The records of fifteen patients referred for neurological assessment and found to have lupus anticoagulant or elevated anticardiolipin antibodies were reviewed. The mean age for females in the group was 29.4 years and for males was 35. A diagnosis of migraine, either as an acute or chronic problem, was made in 10 (66%) of these patients. Seven of the 15 patients had ischemic stroke and two patients had other thrombotic complications associated with lupus anticoagulant. Three of the nine female patients with migraine had histories of spontaneous abortions. All migraine patients experienced transient or more prolonged neurological deficits with their headaches. An association between lupus anticoagulant and migraine can only be suggested. Data on the incidence of migraine in patients with lupus anticoagulant in the general medical population does not exist. Furthermore the prevalence of lupus anticoagulant in migraine sufferers is unknown. Therefore further studies are required to investigate this possible association.